Michelle - posted on 10/21/2013 ( 1 mom has responded )
So 15 July 2013 I gave birth to a healthy baby boy. August 1st I went for my depo injection. Due to terrible side effects my new dr decided to put me on Yaz and she told me to use condoms. About 2 weeks later our condom broke and I took the morning after pill just to be safe. When I didn't get my period last month I bought two different home pregnancy test as I was freaking out. Both were negative. When i started the second month, I forgot the pill one morning as well. The nurse told me that I am still safe until 24 October even though I switched because the injection is still in my body. When I went to my old dr due to an infection, he gave me Cipro antibiotics and assured me that it wont cancel out the pill and that its probably the injection that is holding my periods back. Am I still safe at this point? Can I get pregnant? I am so confused as everybody is telling me something different.